Loerm ipsum

Adol Extra Tab 48'S

0.820 KD

Adol extra tablets is used as pain reliever for mild to moderate pain, in addition to fever reducer.

SKU: 1216190
Delivery date: Within an hour
pcs.
Adol extra 500 mg 48 Tablets
paracetamol
Caffiene

An aniline derivative that has analgesic and antipyretic properties. It blocks central COX-2 enzyme that is required for the prostaglandin formation in the hypothalamus.
Thus, this inhibits fever and pain formation.
Caffiene increases the efficacy of paracetamol.

Indications:
• Mild to moderate pain.
• Fever.

Points of interest:
• Check other brands and other medications that may contain paracetamol to avoid overdosing .
• For adults: No more than 8 (500 mg) capsules/Tablets in 24 hours.

How to use:

1-2 caplets every 6 hours daily.

All Active Ingredients:

Paracetamol , Caffeine Anhydrous.

Side effects:

• Increase liver enzymes such as aminotransferases, hepatotoxicity.

Cautions:
•G6PD deficiency.

Interactions:
• Coumarins : the anticoagulant effect of coumarins is possibly enhanced by prolonged use of paracetamol.
• Carbamazepine, phenobarbital and phenytoin: metabolism of paracetamol is possibly accelerated by carbamazepine, phenobarbital and phenytoin.
• Chloramphenicol: plasma concentration of chloramphenicol is increased when given with paracetamol.
• Metoclopramide: the rate of absorption of paracetamol is increased by metoclopramide.

Quantity:

48 Tablets.

How To Store:

At room temperature.
back to top
Filters